In connection with eigenvalue perturbation bounds, Li [Linear Algebra Appl., 278 (1998), pp. 317-326] formulated three minimization problems involving Hadamard products. The third asks how to relate where denotes a unitarily invariant norm and denotes the Hadamard product, i.e., entrywise multiplication. The first quantity never exceeds the second, and a reverse inequality with a constant independent of the matrix size was conjectured. Romeo and Tilli [Linear Algebra Appl., 326 (2001), pp. 161-172] showed that if such a bound holds for every , then must be uniformly equivalent to the Frobenius norm . We prove that the two quantities coincide when : for every complex matrix , The associated conjecture therefore holds with the optimal constant .

生成讲解博客的中文版本

生成AI智能校验的中文版本